Withdrawals

So due to having shitty insurance, I haven't been able to pay a 50$ co pay fee to see my doctor...therefore, I haven't been able to get my venlafaxine er 75 mg refilled...so now I'm having withdrawls and I keep breakzing down in tears anytime anyone says anything to me. It's horrible. My depression and anxiety feel through the damn roof right now...being agoraphobic it's sooo completely hard to leave my house to even go to a doctor appointment...I need words of encouragement or for someone to give me some advice on how to get through this withdrawal, safely.

1 Reply

oldestnewest
  • Hi is there any chance someone could lend you the money? I don't know anything about that drug but withdrawing isn't the best thing for you. I know my son took himself off anti depressants and it made him very ill but he was adamant he wouldn't take them anymore as he said they made him feel worse.i know you haven't chosen to come off your medication so try loan the money till you can get something sorted out.

You may also like...